2017
Том 69
№ 9

All Issues

Commutants of some classes of operators associated with shift operators

Linchuk Yu. S.

Full text (.pdf)


Abstract

Commutants of some classes of operators associated with shift operators are described in the space of entire functions.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 6, pp 945-953.

Citation Example: Linchuk Yu. S. Commutants of some classes of operators associated with shift operators // Ukr. Mat. Zh. - 2007. - 59, № 6. - pp. 859–864.

Full text